Arkiv för Matematik
Volume 58 (2020)
A note on the Coifman–Fefferman and Fefferman–Stein inequalities
Pages: 357 – 367
A condition on a Banach function space $X$ is given under which the Coifman–Fefferman and Fefferman–Stein inequalities on $X$ are equivalent.
Coifman–Fefferman inequality, Fefferman–Stein inequality, Banach function spaces
2010 Mathematics Subject Classification
The author was supported by ISF grant No. 447/16 and ERC Starting Grant No. 713927.
Received 9 March 2020
Accepted 2 April 2020
Published 3 November 2020